A bivariate zero-inflated count data regression model with unrestricted correlation
This paper proposes a computationally simple bivariate zero-inflated count data regression model with an unrestricted correlation pattern. An application to data with excess of zeros on the demand for health services is given.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Wang, Peiming, 2003. "A bivariate zero-inflated negative binomial regression model for count data with excess zeros," Economics Letters, Elsevier, vol. 78(3), pages 373-378, March.
- Jörgen Hellström, 2006. "A bivariate count data model for household tourism demand," Journal of Applied Econometrics, John Wiley & Sons, Ltd., vol. 21(2), pages 213-226.
- repec:ebl:ecbull:v:3:y:2007:i:11:p:1-10 is not listed on IDEAS
- Paula Stephan & Shiferaw Gurmu & Albert Sumell & Grant Black, 2007. "Who'S Patenting In The University? Evidence From The Survey Of Doctorate Recipients," Economics of Innovation and New Technology, Taylor & Francis Journals, vol. 16(2), pages 71-99.
- Gurmu, Shiferaw & Trivedi, Pravin K, 1996. "Excess Zeros in Count Models for Recreational Trips," Journal of Business & Economic Statistics, American Statistical Association, vol. 14(4), pages 469-477, October.
- A. C. Cameron & P. K. Trivedi & Frank Milne & J. Piggott, 1988. "A Microeconometric Model of the Demand for Health Care and Health Insurance in Australia," Review of Economic Studies, Oxford University Press, vol. 55(1), pages 85-106.
- Murat K. Munkin & Pravin K. Trivedi, 1999. "Simulated maximum likelihood estimation of multivariate mixed-Poisson regression models, with application," Econometrics Journal, Royal Economic Society, vol. 2(1), pages 29-48.
When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:100:y:2008:i:2:p:245-248. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.